# SDR CA040416001

- Difficulty date: April 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,055 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 4032700
- Condition: Cracked
- Location: Mlg
- Part time: 13,080 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE AIRCRAFT SLOWLY SETTLED WITH THE LT WING LOW ON LANDING ROLL. THE PILOT STOPPED AND SHUT DOWN THE ENGINES. THE PILOT CALLED MAINTENANCE AND MAINTENANCE INSPECTED THE AIRCRAFT ON THE RUNWAY. THE AME NOTICED A LOT OF HYDRAULIC FLUID ON THE GEAR LEG AND FOUND THE CRACK IN THE HOUSING. THE AIRCRAFT WAS TOWED TO THE HANGER. THE HOUSING WAS REPLACED WITH A NEW UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
